# SDR C2XA05CL050

- Difficulty date: June 19, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 16,857 hours, 14,468 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214408
- Condition: Odor
- Location: Apu Bay
- Part time: 4,993 hours, 8,153 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, OIL ODOR IN CABIN WAS NOTED WHEN APU BLEED WAS SELECTED.  MX RELEASED ACFT IAW MEL 49-00-00.  MX REPLACED APU.  OPS CHECKS WERE GOOD.
